# SDR TAMF20070001O

- Difficulty date: January 14, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N768QT
- Make and model: Boeing 767-200
- Aircraft serial: 23803
- Aircraft time: 68,784 hours, 25,917 cycles
- Engine: Ge CF680C
- Engine time: 48,527 hours, 15,807 cycles
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB ON FLIGHT # 861 (MDE-SCL) LT ENGINE OIL QTY DECREASED TO ZERO AND OIL PRESS DECREASED FROM 64 TO 15 PSI. ENGINE WAS REDUCED TO IDLE AND OIL PRESS REMAINED IN 15 PSI. AIRCRAFT WAS RETURNED TO MDE AND LANDED IN NORMAL CONDITION.  DURING MAINTENANCE INSPECTION IAW FIM 710500 FIG 119 WAS DISCOVERED ENGINE INTERNAL LEAK BY TRANSFER GEARBOX. LT ENGINE WAS REMOVED & REPLACED IAW BOEING TASK CARD 71-R05 "POWER PLANT REPLACE". OVERWEIGHT LANDING INSPECTION WAS PERFORMED IAW EWO 767-32-010 & AMM 05-51-35 PHASE I, OPTION A AND NONE STRUCTURAL DAMAGE WAS FOUND. MAIN WHEELS NR 1, 2, 5 & 6 WERE REPLACED IAW AMM 32-45-01 PAGE 401-405 DUE TO THERMAL FUSE PLUGS WERE FOUND MELTED & BRAKE TEMP LIGHT INSPECTION WAS PE
